# SDR UPS02239393

- Difficulty date: September 3, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG RT PRESSURE WEB HAS SUSPECT CRACK AT BS 286 4 INCHES FROM SILL.  HFEC CARRIED OUT IAW NDT MAN PT6 51-00-00 FIG 4 CRACK CONFIRMED AND ENDS MARKED.  DAMAGE REMOVED IAW SRM 51-10-01.  HFEC INSPECT CUTOUT TO CONFRM DAMAGE REMOVAL. REPAIRED IAW SRM 51-40-02 FIG 1.
